First Time User? Enroll now.
Notice of Data Security Incident
COVID-19: Vaccine information and additional resources | Medicaid: The program is changing and you must take steps to keep your UNC Health providers
Home > Health Library > Medicines That May Cause Lightheadedness or Vertigo
Many prescription and nonprescription medicines can make you feel lightheaded or affect your balance. A few examples are:
If you think a prescription or nonprescription medicine may be causing your lightheadedness or vertigo, call your doctor.
Current as of:
July 1, 2021
Author: Healthwise StaffMedical Review: William H. Blahd Jr. MD, FACEP - Emergency MedicineAdam Husney MD - Family MedicineKathleen Romito MD - Family Medicine
Current as of: July 1, 2021
Author: Healthwise Staff
Medical Review:William H. Blahd Jr. MD, FACEP - Emergency Medicine & Adam Husney MD - Family Medicine & Kathleen Romito MD - Family Medicine
To learn more about Healthwise, visit Healthwise.org.
© 1995-2021 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.